Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 79, NWS Jackson, MS

May 25, 2022Copiah County, Franklin County, Lincoln County, Mississippi

NWS Jackson, MS issued this tornado warning at May 25, 2022, 9:20 AM CDT for Copiah County, Franklin County, Lincoln County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2022, 9:20 AM CDT (14:20 UTC)
Expired
May 25, 2022, 9:48 AM CDT
In force
28 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Copiah County, MS, Franklin County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

264 
WFUS54 KJAN 251420
TORJAN
MSC029-037-085-251515-
/O.NEW.KJAN.TO.W.0079.220525T1420Z-220525T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
920 AM CDT Wed May 25 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Lincoln County in south central Mississippi...
  Northeastern Franklin County in southwestern Mississippi...
  Southwestern Copiah County in central Mississippi...

* Until 1015 AM CDT.
    
* At 920 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Vaughn, or 11 miles west of Brookhaven, moving
  northeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Vaughn around 925 AM CDT.
  Loyd Star and Caseyville around 935 AM CDT.
  Allen around 945 AM CDT.
  Glancy around 1005 AM CDT.
  Martinsville around 1010 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3153 9072 3192 9066 3181 9035 3146 9057
TIME...MOT...LOC 1420Z 205DEG 22KT 3156 9064 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
2 follow-up statements
603 
WWUS54 KJAN 251436
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
936 AM CDT Wed May 25 2022

MSC037-251446-
/O.CAN.KJAN.TO.W.0079.000000T0000Z-220525T1515Z/
Franklin MS-
936 AM CDT Wed May 25 2022

...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
central, south central and southwestern Mississippi.

LAT...LON 3161 9071 3192 9066 3181 9035 3161 9048
TIME...MOT...LOC 1436Z 204DEG 23KT 3165 9059 

$$

MSC029-085-251515-
/O.CON.KJAN.TO.W.0079.000000T0000Z-220525T1515Z/
Lincoln MS-Copiah MS-
936 AM CDT Wed May 25 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHWESTERN LINCOLN AND SOUTHWESTERN COPIAH COUNTIES...
    
At 936 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Loyd Star, or 9 miles northwest of Brookhaven,
moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Allen around 945 AM CDT.
  Glancy and Martinsville around 1005 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3161 9071 3192 9066 3181 9035 3161 9048
TIME...MOT...LOC 1436Z 204DEG 23KT 3165 9059 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
846 
WWUS54 KJAN 251448
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
948 AM CDT Wed May 25 2022

MSC029-085-251457-
/O.CAN.KJAN.TO.W.0079.000000T0000Z-220525T1515Z/
Lincoln MS-Copiah MS-
948 AM CDT Wed May 25 2022

...THE TORNADO WARNING FOR NORTHWESTERN LINCOLN AND SOUTHWESTERN
COPIAH COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
central, south central and southwestern Mississippi.

LAT...LON 3161 9071 3192 9066 3181 9035 3161 9048
TIME...MOT...LOC 1445Z 205DEG 22KT 3168 9053 

$$

DC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 25, 7:14 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 25, 7:14 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
714 AM CDT Wed May 25 2022

...SEVERAL ROUNDS OF HEAVY RAIN TO AFFECT THE AREA THROUGH THURSDAY
MORNING...

.UPDATE...

Updated for 12Z aviation discussion.

&&

.AVIATION...

12Z TAF discussion:

Several rounds of showers and thunderstorms are expected to move
across the forecast area through the TAF period. Periods of
reduced visibility and impacts from TSRA are expected, as well as
periods of MVFR or lower ceilings. /NF/

&&

.DISCUSSION...

Today and Tonight:

A low pressure system continues to rotate over the High Plains
early this morning, with several shortwaves rippling out ahead of
it in the upper-level flow. Generally warm and humid conditions
persist across our forecast area downstream of this low pressure
system, and each impulse will trigger another round of showers and
storms to move through the area. Looking at MRMS estimated
rainfall amounts, a fairly broad average of 0.5 to 1.0 inches of
rain has fallen across our forecast area in the last 24 hours,
with pockets of 2+ inches scattered about. Generally higher
amounts over the last few days have been focused closer to the
Gulf Coast, where model guidance suggest the best chances for
additional higher amounts to be focused today into Thursday
morning. Therefore, have updated our Hazardous Weather Outlook
text and graphics to included an Elevated threat for flash
flooding from Catahoula and Concordia Parishes in LA east through
Jones County in MS. A Flood Watch has also been issued for those
areas for possible flash flooding through about Noon on Thursday.
With these lines of storms expected to move through with modest
instability and wind shear in place, a Marginal Risk for severe
storms will continue through tonight as well. Damaging wind gusts
and small hail are the expected hazards with any strong to severe
storms. By late tonight into early tomorrow morning, a cold front
associated with a more pronounced shortwave pivoting across the
Gulf Coast region will bring steadily drying air and an end to
heavy rain chances for northeast LA and southeast AR by
sunrise. /NF/

Thursday through next Tuesday:

The period of wet weather will come to an end across the forecast
area through mid-afternoon Thursday. Showers and isolated storms
will exit east of the forecast area during this time. During the
evening hours Thursday, the cold front itself will make its way
east into and through the CWA, with high pressure building into
the region in its wake.

Slightly cooler drier air will filter into the region Thursday night
into Friday.  Fortunately, a return to quieter weather will exist
Friday into early next week, thus giving the area a chance to dry
out. Unfortunately, the slightly cooler drier conditions will come
to an end late in the Memorial Day weekend into next week.  During
this time, humidity levels will again creep up, with highs climbing
back into the 90s. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       84  65  80  59 /  92 100  14   3
Meridian      84  66  82  59 /  94 100  54   4
Vicksburg     84  64  82  60 /  95  85   5   2
Hattiesburg   84  67  82  60 /  92 100  54   3
Natchez       83  64  82  60 /  96  88   5   1
Greenville    80  64  77  59 /  93  71   8   3
Greenwood     83  65  78  59 /  95  96  13   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through Thursday afternoon for MSZ060>066-072>074.

LA...Flood Watch through Thursday afternoon for LAZ024-026.

AR...None.

&&

06/19
Hazardous weather outlook, May 25, 8:53 AM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
853 AM CDT Wed May 25 2022

ARZ074-075-LAZ007-008-015-MSZ018-261400-
Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-
853 AM CDT Wed May 25 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Isolated strong to severe thunderstorms will be possible today
into tonight. Some thunderstorms could produce damaging wind
gusts and small hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through Thursday morning,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for possible flash flooding will continue into mid
morning Thursday, with chances for heavy rain expected to end
from west to east through the morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ009-016-023-025-MSZ019-025>058-261400-
East Carroll-Madison LA-Franklin LA-Tensas-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-
853 AM CDT Wed May 25 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Limited
TIMING...Today through Tonight

Severe thunderstorms will be possible today into tonight. Some
thunderstorms could produce damaging wind gusts and hail. A
tornado can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through Thursday morning,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for possible flash flooding will continue into mid
morning Thursday, with chances for heavy rain expected to end
from west to east through the morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ024-026-MSZ059>066-072>074-261400-
Catahoula-Concordia-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
853 AM CDT Wed May 25 2022

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

FLOODING
THREAT...Elevated
TIMING...Today through Tonight

Severe thunderstorms will be possible today into tonight. Some
thunderstorms could produce damaging wind gusts and hail. A
tornado can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through Thursday morning,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for possible flash flooding will continue into mid
morning Thursday, with chances for heavy rain expected to end
from west to east through the morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, May 25, 8:41 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
841 AM CDT Wed May 25 2022

MSZ056-251415-
Smith MS-
841 AM CDT Wed May 25 2022

...A strong thunderstorm will impact portions of northern Smith
County through 915 AM CDT...

At 841 AM CDT, Doppler radar was tracking a strong thunderstorm near
Burns, or 17 miles northeast of Magee, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Burns around 850 AM CDT.

Other locations impacted by this storm include Polkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3192 8965 3201 8965 3205 8966 3205 8970
      3208 8973 3222 8973 3222 8932 3221 8932
TIME...MOT...LOC 1341Z 222DEG 22KT 3210 8960

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, May 25, 8:50 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
850 AM CDT Wed May 25 2022

ARZ074-LAZ007-008-015-251415-
Ashley AR-Richland LA-Morehouse LA-West Carroll LA-
850 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of southeastern Ashley
County, eastern Morehouse, northeastern Richland and West Carroll
Parishes through 915 AM CDT...

At 850 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Galion to near Holly Ridge. Movement was
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Jones and Galion around 855 AM CDT.
  Wilmot around 905 AM CDT.
  Parkdale and Darnell around 910 AM CDT.
  Portland and Goodwill around 915 AM CDT.

Other locations impacted by these storms include Forest, Bonita, Mer
Rouge, Pioneer, Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3326 9161 3334 9146 3302 9146 3269 9138
      3268 9140 3261 9140 3258 9145 3257 9144
      3240 9160 3239 9167 3234 9172 3291 9189
TIME...MOT...LOC 1350Z 206DEG 46KT 3291 9177 3245 9166

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, May 25, 9:09 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
909 AM CDT Wed May 25 2022

LAZ023>025-251445-
Tensas LA-Catahoula LA-Franklin LA-
909 AM CDT Wed May 25 2022

...Strong thunderstorms will impact portions of western Tensas,
northeastern Catahoula and southeastern Franklin Parishes through 945
AM CDT...

At 909 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Newlight to Clayton.
Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Newlight around 920 AM CDT.
  Cooter Point around 925 AM CDT.
  Helena around 930 AM CDT.

Other locations impacted by these storms include Gilbert and Sicily
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3218 9167 3221 9155 3220 9132 3222 9130
      3186 9132 3184 9135 3175 9138 3175 9154
      3172 9155 3176 9160 3173 9163 3173 9166
      3184 9170
TIME...MOT...LOC 1409Z 221DEG 34KT 3205 9153 3174 9153

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:43 PM CDTSpecial Weather StatementJANAdams47 min
May 25, 3:31 AM CDTFlood WatchJANAdams, Covington, Forrest, Franklin, Jefferson Davis, Jones and 4 more24 hr
May 25, 8:41 AM CDTSpecial Weather StatementJANSmith34 min
May 25, 9:03 AM CDTSevere Thunderstorm WarningJANAdams42 min
May 25, 9:29 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson46 min
May 25, 9:43 AM CDTSpecial Weather StatementJANIssaquena32 min
May 25, 9:51 AM CDTSpecial Weather StatementJANFranklin, Jefferson24 min
May 25, 9:55 AM CDTSevere Thunderstorm WarningJANClaiborne, Issaquena, Warren50 min
May 25, 10:14 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren46 min
May 25, 10:20 AM CDTSpecial Weather StatementJANIssaquena, Sharkey, Washington25 min
May 25, 10:26 AM CDTSpecial Weather StatementJANLincoln34 min
May 25, 10:38 AM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson48 min
May 25, 10:53 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo52 min
May 25, 10:59 AM CDTSpecial Weather StatementJANYazoo31 min
May 25, 11:10 AM CDTSevere Thunderstorm WarningJANHinds, Rankin65 min
May 25, 11:17 AM CDTSpecial Weather StatementJANLawrence28 min
May 25, 11:48 AM CDTSpecial Weather StatementJANMadison27 min
May 25, 11:56 AM CDTSpecial Weather StatementJANSimpson34 min
May 25, 12:08 PM CDTSevere Thunderstorm WarningJANSimpson, Smith46 min
May 25, 12:13 PM CDTSpecial Weather StatementJANLeake32 min
May 25, 12:40 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston65 min
May 25, 12:42 PM CDTSpecial Weather StatementJANLamar, Marion33 min
May 25, 12:50 PM CDTSpecial Weather StatementJANNewton40 min
May 25, 12:55 PM CDTTornado WarningJANAttala, Leake, Neshoba, Winston50 min
May 25, 1:04 PM CDTSpecial Weather StatementJANNeshoba41 min
May 25, 1:11 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton49 min
May 25, 1:18 PM CDTSpecial Weather StatementJANChoctaw, Webster27 min
May 25, 1:19 PM CDTSpecial Weather StatementJANCovington26 min
May 25, 1:22 PM CDTSpecial Weather StatementJANJones23 min
May 25, 1:30 PM CDTSevere Thunderstorm WarningJANNoxubee, Oktibbeha, Winston60 min
May 25, 1:34 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster56 min
May 25, 1:46 PM CDTSpecial Weather StatementJANJones29 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningJANJasper, Jones47 min
May 25, 2:20 PM CDTSevere Thunderstorm WarningJANJasper, Newton40 min
May 25, 2:21 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha34 min
May 25, 2:35 PM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale55 min
May 25, 2:56 PM CDTSpecial Weather StatementJANLauderdale34 min
May 25, 3:13 PM CDTSpecial Weather StatementJANForrest32 min
May 25, 3:42 PM CDTSpecial Weather StatementJANClarke33 min
May 25, 4:52 PM CDTSpecial Weather StatementJANClarke38 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.